# SDR SWAA2024080914154

- Difficulty date: July 18, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 39,243 hours, 18,438 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 331B LEADING EDGE RIB LOCATED LE STA 105.26 AT LT HORIZONTAL STABILIZER 2024-415086<[01] REPLACED CHORD ON RIB AND FASTENERS LOC. ACCESS PANEL 331B LEADING EDGE LE STA 105.26 AT LT HORIZONTAL STABILIZER I.A.W B737-800 SRM 51-40-02; DWG 186A1304 SHEET 1 REV- AND DWG 186A1001 SHEET 19 REV-. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED CHORD ON RIB AND FASTENERS LOC. ACCESS PANEL 331B LEADING EDGE LE STA 105.26 AT LT HORIZONTAL STABILIZER I.A.W B737-800 SRM 51-40-02; DWG 186A1304 SHEET 1 REV- AND DWG 186A1001 SHEET 19 REV-. SEE INDIVIDUAL SIGN OFF BELOW
